# SDR SWAA2023031301697

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT INNER CHORD LBL 55' BETWEEN STA 294.5-312<[01] REMOVED CORROSION AT INNER CHORD LBL 55' ; BETWEEN STA 294.5 - 312 AS PER SRM 51-10-02.FAUND A CRACK AT STA 303;LBL 55'.;[02] FOUND OUT OF LIMITS; NO CRACK PERMITTED ACCROSS THE INNER CHORD; AS PER SRM 53-10-15-1A-1.;[03] VERIFIED STEPS 1 AND 2;[04] PARTIALLY REMOVED FASTENERS OF INNER CHORD LBL 55 STA. 360; AS PER SRM 51-40-02.;[05] REMOVED INNER CHORD AT MAIN CABIN LBL 55 BETWEEN STA. 380-277 AS PER SRM 51-40-02.;[06] LOCATED AND DRILLED NEW MAIN CABIN FWD WET AREA INNER CHORD LBL 55'' BETWEEN STA 294.5 - 312 REF SRM 51-40-05-0G-0 AND DWG #141A8110;
